# SDR IPXA2024091406896

- Difficulty date: August 5, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 80,552 hours, 18,705 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skin
- Part number: AJC8025511
- Condition: Dented
- Location: Nr 2 Intake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(STR) #2 ENG AIR INTAKE INSIDE AREA 6 O'CLOCK POS SURFACE SKIN HAS A DEEP DENT AS MARKED.  74-004 ATA CODE 71. ACCOMPLISHED EO-91273-REQ1 AND EA 011-5510-01-B0266 I/R. REVIEWED.
